Acta Mathematica Sinica, English Series

, Volume 35, Issue 2, pp 257–269 | Cite as

On Quasi-weakly Almost Periodic Points of Continuous Flows

  • Qi Yan
  • Jian Dong YinEmail author


Let X be a compact metric space, F: X×ℝ → X be a continuous flow and xX a proper quasi-weakly almost periodic point, that is, x is quasi-weakly almost periodic but not weakly almost periodic. The aim of this paper is to investigate whether there exists an invariant measure generated by the orbit of x such that the support of this measure coincides with the minimal center of attraction of x? In order to solve the problem, two continuous flows are constructed. In one continuous flow, there exist a proper quasi-weakly almost periodic point and an invariant measure generated by its orbit such that the support of this measure coincides with its minimal center of attraction; and in the other, there is a proper quasi-weakly almost periodic point such that the support of any invariant measure generated by its orbit is properly contained in its minimal center of attraction. So the mentioned problem is sufficiently answered in the paper.


Continuous flow weakly almost periodic point quasi-weakly almost periodic point minimal center of attraction 

MR(2010) Subject Classification

37A30 37C10 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



We thank the referees a lot for their valuable comments and suggestions to improve the paper.


  1. [1]
    Akin, E.: Recurrence in Topological Dynamics: Furstenberg Families and Ellis Actions, Plenum Press, New York, 1997CrossRefzbMATHGoogle Scholar
  2. [2]
    He, W. H., Yin, J. D., Zhou, Z. L.: On quasi-weakly almost periodic points. Sci. China Math., 56(3), 597–606 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Huang, Y., Zhou, Z. L.: Two new recurrent levels for C0-flows. Acta Appl. Math., 118(1), 125–145 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Nemytskii, V., Stepanov, V.: Qualitative Theory of Differential Equations, Princeton Univ. Press, Princeton, 1960zbMATHGoogle Scholar
  5. [5]
    Obadalova, L.: Irregular recurrence in compact metric spaces. Chaos Solitons Fractals, 54, 122–126 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Tian, X. T.: Different asymptotic behaviour versus same dynamical complexity: Recurrence and regularity. Adv. Math., 288, 464–526 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Walters, P.: An Introduction to Ergodic Theory, New York, Springer-Verlag, 1982CrossRefzbMATHGoogle Scholar
  8. [8]
    Wang, X. Y., He, W. H., Huang, Y.: Proper quasi-weakly almost periodic points and quasi-regular points. Sci. Sin. Math., 43(12), 1185–1192 (2013) (in Chinese)CrossRefGoogle Scholar
  9. [9]
    Yan, Q., Yin, J. D., Wang, T.: A note on quasi-weakly almost periodic point. Acta Math. Sin., Engl. Ser., 31(4), 637–646 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Zhou, Z. L.: Weakly almost periodic point and measure center. Sci. China Ser. A, 36, 142–153 (1992)zbMATHGoogle Scholar
  11. [11]
    Zhou, Z. L.: Measure center and minimal center of attraction. Chin. Sci. Bull., 38(7), 542–545 (1993)zbMATHGoogle Scholar
  12. [12]
    Zhou, Z. L.: The weakly almost periodic points for a flow. Progr. Natur. Sci. (English Ed.), 4(5), 603–606 (1994) (in Chinese)Google Scholar
  13. [13]
    Zhou, Z. L., Feng, L.: Twelve open problems on the exact value of the Hausdorff measure and on topological entropy: A brief survey of recent results. Nonlinearity, 17(2), 493–502 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Zhou, Z. L., He, W. H.: Level of the orbit’s topological structure and semi-conjugacy. Sci. China Ser. A, 38(8), 897–907 (1995)MathSciNetzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science (CAS), Chinese Mathematical Society (CAS) and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsNanchang UniversityNanchangP. R. China
  2. 2.School of Mathematical scienceXiamen UniversityXiamenP. R. China

Personalised recommendations